Show simple item record

Article

dc.creatorMartínez Florez, Guillermoes
dc.creatorBarranco Chamorro, Inmaculadaes
dc.creatorGómez, Héctor W.es
dc.date.accessioned2021-06-21T11:17:25Z
dc.date.available2021-06-21T11:17:25Z
dc.date.issued2021-05-24
dc.identifier.citationMartínez Florez, G., Barranco Chamorro, I. y Gómez, H.W. (2021). Flexible Log-Linear Birnbaum–Saunders Model. Mathematics, 9 (11), 1188-1-1188-23.
dc.identifier.issn2227-7390es
dc.identifier.urihttps://hdl.handle.net/11441/114690
dc.description.abstractRieck and Nedelman (1991) introduced the sinh-normal distribution. This model was built as a transformation of a N(0,1) distribution. In this paper, a generalization based on a flexible skew normal distribution is introduced. In this way, a more general model is obtained that can describe a range of asymmetric, unimodal and bimodal situations. The paper is divided into two parts. First, the properties of this new model, called flexible sinh-normal distribution, are obtained. In the second part, the flexible sinh-normal distribution is related to flexible Birnbaum–Saunders, introduced by Martínez-Flórez et al. (2019), to propose a log-linear model for lifetime data. Applications to real datasets are included to illustrate our findings.es
dc.formatapplication/pdfes
dc.format.extent23 p.es
dc.language.isoenges
dc.publisherMDPIes
dc.relation.ispartofMathematics, 9 (11), 1188-1-1188-23.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectflexible Birnbaum–Saunders distributiones
dc.subjectflexible Sinh-Normal distributiones
dc.subjectlifetime regression modeles
dc.subjectlog Birnbaum–Saunders regression modeles
dc.titleFlexible Log-Linear Birnbaum–Saunders Modeles
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Estadística e Investigación Operativaes
dc.relation.publisherversionhttps://doi.org/10.3390/math9111188es
dc.identifier.doi10.3390/math9111188es
dc.contributor.groupUniversidad de Sevilla FQM153: Estadística e Investigación operativaes
dc.journaltitleMathematicses
dc.publication.volumen9es
dc.publication.issue11es
dc.publication.initialPage1188-1es
dc.publication.endPage1188-23es

FilesSizeFormatViewDescription
mathematics-09-01188.pdf677.1KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional